# SDR SIMA201009503

- Difficulty date: April 2, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 15,418 hours, 13,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Part number: UNKN
- Condition: Broken
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3588 THE CREW REPORTED THAT THE MAIN CABIN DOOR WAS HARD TO  CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED PERMANENT REPAIR IAW EO-EM-5300-1510.  THE AIRCRAFT WAS RETURNED TO SERVICE.
